# SDR FAA010808001

- Difficulty date: January 8, 2008
- Submitted: January 8, 2008
- Operation: General aviation
- Aircraft: N2281A
- Make and model: Ayres S2RT15NORMAL
- Aircraft serial: T15034
- Aircraft time: 7,940 hours
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Breather Tube
- Part number: MILH60001
- Condition: Collapsed
- Location: Engine
- Part time: 7,940 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE BREATHER HOSE SWELLED ON INSIDE FROM THE ORIGINAL 1INCH DIAMETER TO .3750 INCH DIAMETER FROM HOT OIL FUMES. THRUSH ADDRESSED THE SAME PROBLEM ON THE MFG POWERED LINE. THIS IS NOT AN ISOLATED INCIDENT. THE CONDITION NOTED CAN ONLY BE FOUND AFTER HOSE REMOVAL. EXTERIOR OF HOSE LOOKS OK. SUGGEST A SCHEDULE OF REPLACEMENT EVERY 2000 HOURS.
